My neice seem to have gotten a weird rash with bumps all over her arms, and it slowly spread to some other parts of her body. Well about a day later my son got bumps all over his arms and it slowly ...
my question is, all the moms and dads who made the decision NOT to vaccinate, how many of your children have gotten these diseases? I mean we all know a child with autism but do we really know anyone ...
My entire family has gotten the flu in the past week. I have not, but my throat is starting to get sore, which may indicate that I, too am infected and that the symptoms will increase in the next few ...
At work I was helping another employee rinse some dishes in hot water...when all the sudden she looks down and her hand is bleeding bright red blood...I have no cuts on my hands or opens wounds...but ...
A few weeks ago I had symptoms of a UTI for a couple of days but drank a lot of water and after that experienced no symptoms. Is it possible for a UTI to go away without antibiotics? My brother who ...
I am a 19-year old female, about to start my summer job after Memorial Day, but I got sick last Tuesday. The doctors said it was NOT strep throat or Mono, and they put me on a 5 day antibiotic and V...
or is something else wrong with me? i'm taking it for strep throat. Additional Details okay, maybe not orange but very dark yellow. i can definitely smell the antibiotic. i'm also eating lots of popsicles that are red and orange.
By the way, doctor oz said on oprah today that antibotics turns your pee yellow just like vitamins do. it is fine
yes it can make it an odd color than what it is normally. Don;t worry its nothing to be concerned about!
It depends if you are an orange, if you are it's perfectly fine.
Otherwise generally it's a sign of dehydration, did you drink enough water?
It is safe to say though that you should still call your doc and ask if there is any worry. Better safe than an orange.
mine turned very dark yellow.
Yeah, that's normal don't worry. =)
Yes - it has always done that when I've been on it
Amoxicillin should not affect urine it's probably something you drank or ate or it could just be whatever caused the strep throat
B complex will turn your pee bright yellow.
NO YOU MAY GET THE SMELL OF THE MEDICINE IN YOUR PEE BUT IT DOES NOT TURN YOUR PEE ORANGE. YOU SHOULD FOLLOW UP WITH YOUR DOCTOR IMMEDIATELY.
GO AND SEE YOUR DOCTOR.
Orange (as opposed to yellow or slightly brownish) urine is NOT normal. It is a sign of liver or sometimes urinary tract disease.
[Edit] Intensely yellow urine is normal after taking a number of products, particularly B group vitamins. Urine from people taking penicillins such as amoxicillin typically has a distinctive, "yeasty" smell.
The reason I answered in CAPITALS is that truly orange urine (the color of Fanta) is a classic sign of hepatitis. Reddishly discolored urine can indicate bleeding from the kidneys, which can happen in post-streptococcal glomerulonephritis.